Stability in variation for nonlinear Volterra difference systems
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 101-111
Sung Kyu Choi and Nam Jip Koo
Chungnam National University, Chungnam National University
Abstract : We investigate the property of h-stability, which is an important extension of the notions of exponential stability and uniform Lipschitz stability in variation for nonlinear Volterra difference systems.
Keywords : Volterra difference system, Volterra variational system, h-stability
MSC numbers : 39A10, 39A11
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd